Suggest treatment for lumps in hand, chest and back area

default
Posted on Wed, 17 Jun 2015 in Lump
Question: I have a lipoma kind of cyst in my Hand, Chest and back side. I have noticed they are coming some other place also.

Please suggest how to reduce this.
doctor
Answered by Dr. Hari Charan Perigela 22 minutes later
Brief Answer:
There are no medicines for Lipoma.

Detailed Answer:
Hi
Lipoma is a common benign swelling that occurs in areas of adipose tissue,i.e fat.As Fat is present underneath the skin through out the body,Lipoma can occur anywhere. So,it is called Universal tumour.
I am sorry to say that there are no medicines for Lipoma.
In my opinion, you should get the bigger swellings and which are exposed be removed surgically. It can be done under local anaesthesia. There is no need for hospitalisation.
The swellings which are growing rapidly have to be removed.
There are no preventive measures too.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health.
Regards


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2534 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Adipose tissue

doctor1 MD

I am a 31 year old female. I have been experiencing dizziness, lightheadedness, and nausea for the last 4 days. Today I noticed a lump on my lower...

doctor1 MD

I have no belly fat. When i flex my abdominals, there is definition. However when i am totally relaxed, I have a big belly. It looks as if i am...

doctor1 MD

I've really been working hard in the gym over the last 6 months + concentrated hard on my diet. I've lost 4 kg and now have a body fat % of 11....

doctor1 MD

my boyfriend has a bump on his back it looks sort of like a boil but there's no head I've tried popping it I've squeezed it I poked it it's just...

doctor1 MD

What type of disease can cause a loss on fatty tissue?

doctor1 MD

Hello doctor, I am 35yrs old and have been diagnosed diabetes since April this year .right now I am taking one single dose of tenligliptin 20 and...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2